Communications in Mathematical Physics

Some remarks about the localization of states in a quantum field theory

Siegfried Schlieder

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 1, Number 4 (1965), 265-280.

Dates
First available: 22 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103758945

Mathematical Reviews number (MathSciNet)
MR0193999

Zentralblatt MATH identifier
0138.45301

Subjects
Primary: 81.46

Citation

Schlieder, Siegfried. Some remarks about the localization of states in a quantum field theory. Communications in Mathematical Physics 1 (1965), no. 4, 265--280. http://projecteuclid.org/euclid.cmp/1103758945.


Export citation